# SDR CA081006004

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6D
- System (JASC): 7160 · Engine Air Intake System
- Part: Grommet
- Part number: 434179
- Condition: Missing
- Location: Carb Heat Box
- Part time: 406 hours
- Component: Carb Heat Box, 86245041
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DEFECT RECTIFICATION ON OUR OTHER ACFT, IT WAS FOUND THAT THE LWR GROMMET AND BUSHING P/N 453-991 WAS MISSING ON THE LT ENGINE CARB HEAT BOX. THIS GROMMET SUPPORTS THE SHAFT IN THE CARB HEAT BOX. THIS PROMPTED THE INSP OF THIS ACFT, WHICH FOUND THE BOTTOM GROMMET AND BUSHING MISSING FROM ITS LT ENGINE.
